# SDR DALA2024053005656

- Difficulty date: May 30, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 30,261 hours, 11,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 4876062) LH AFT INTERIOR OVERWING EXIT SIGN INOP. REPLACED LIGHT ASSY REF B737 AMM 33-51. OPS CHECK GOOD.
